Publications in 2005

Papers in Journals:

1.   Baruah, N. D. and Bora, J. Some new proofs of Ramanujan's modular equations of degree 9, Indian Journal of Mathematics, 47(1): 99-122, 2005.

2.   Borah, M., Saikia, P. M. and Dutta, R. K. Acid-base equilibrium of anionic dyes partially bound to micelles of nonionic Surfactants, Journal of Colloid and Interface Science, 285: 382-387, 2005.

3.   Borah, M., Sarma, S. and Dutta, R. K. Effects of alcohol on partition equilibrium of phenol red in micellar solutions and o/w microemulsions of anionic surfactants. Journal of Colloids and Surfaces A: Physicochemical Engineering Aspects, 256: 105-110, 2005.

4.   Hazarika, M. Unitary equivalence and reducibility of unilateral operator weighted shifts. Journal of Indian Academy of Mathematics, 27(2): 361-372, 2005.

5.   Hazarika, D., Sarma, R. D. and Sharfuddin, A. Some aspects of Ci-connectedness in L-topologicalspaces, International Journal of Fuzzy Mathematics, 13(4): 827-844, 2005.

6.   Mitra, S., Priestley, K., Bhattacharyya, A. K. and Gaur, V. K. Crustal structure and earthquake focal depths beneath northeastern India and southern Tibet. Geophysical Journal International, 160(1): 227-248, 2005.

Book Chapters:

1.   Begum, R.A. and Borah, M., Certain Infinitely divisible discrete probability distributions and its applications, Mathematics and Statistics in Engineering Bio-Technology and Science, Centre for Bio Mathematical Studies, Jharkhand, India, pp. 88-111, 2005.

Updated by Dr. R. K. Nath during January 1-15, 2019.